Most side effects of anti-depressant in teenager is suicidal thoughts. If you started to take them, you want to get off them gradually, rather then immediately cut them off. There are almost always withdraw.
I have in the past , for me zoloft worked best. I think antidepressants are best used in short term treatment.
I take Effexor. DO NOT just stop taking it.
I take that drug. It works quickly, and I'd say with in days of taking it, you should feel the anti depressant kicking in. I've been on it a year this go round, and it's worked wonderfully.
I took zoloft and lexapro. Stopping them was easy but the side effects were horrible. They have sexual side effects for men. I am not sure about what they do to women. They also occasionally have "zapping" effects . I don't know how else to call them. Other than your brain feels like it's getting a buzz. It doesn't hurt , it's just a weird sensation .